MathSciNet Relay Station
MathSciNet bibliographic data
MR1317981 (96j:60077) 60G40 (60J60)
Dubins, L. E.; Shepp, L. A.; Shiryaev, A. N. Optimal stopping rules and maximal inequalities for Bessel processes. (Russian) Teor. Veroyatnost. i Primenen. 38 (1993), no. 2, 288--330; translation in Theory Probab. Appl. 38 (1993), no. 2, 226–261
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement